01

Nanosystems: Phys. Chem. Math., 2022, 13 (2), 135–141

Periodic solutions for an impulsive system of nonlinear differential equations with maxima

T. K. Yuldashev – National University of Uzbekistan, University street, 4, NUUz, Tashkent, 100174, Uzbekistan; tursun.k.yuldashev@gmail.com
Corresponding author: T. K. Yuldashev, tursun.k.yuldashev@gmail.com

DOI 10.17586/2220-8054-2022-13-2-135-141

ABSTRACT In this paper, a periodical boundary value problem for a first order system of ordinary differential equations with impulsive effects and maxima is investigated. We define a nonlinear functional-integral system, the set of periodic solutions of which consides with the set of periodic solutions of the given problem. In the proof of the existence and uniqueness of the periodic solution of the obtained system, the method of compressing mapping is used.

KEYWORDS impulsive differential equations, periodical boundary value condition, successive approximations, existence and uniqueness of periodic solution.

FOR CITATION Yuldashev T. K. Periodic solutions for an impulsive system of nonlinear differential equations with maxima. Nanosystems: Phys. Chem. Math., 2022, 13 (2), 135–141.

Download

Comments are closed.